Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i7.30
pages 39-48

Construction of Stability Domain of Digital Linear Systems in Space of Two Parameters Nonlinearly Influencing Coefficients of Characteristic Equation

Leonid T. Movchan
Ivan Pulyui Ternopol National Technical University, Ternopol
Sergey L. Movchan
Consulting center "BIZON", Ternopol, Ukraine

RÉSUMÉ

Consideration is given to the construction problem of stability domains of linear digital systems in a space of two parameters nonlinearly entering the coefficients of characteristic equation. The algorithm of determining boundary points of stability domain by exhaustive search of only one parameter without control of system stability or instability in these points is proposed. Correctness of results is guaranteed by using D-partition methods.


Articles with similar content:

Construction of Stability Domain of Digital Linear Systems in Space of Parameters Using Method of Discrete D-Partition
Journal of Automation and Information Sciences, Vol.49, 2017, issue 2
Sergey L. Movchan, Leonid T. Movchan
Robust stability and Synthesis of Discrete
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Vsevolod M. Kuntsevich
An Approach to Modeling and Adaptive Control of Large Space Structures
Journal of Automation and Information Sciences, Vol.30, 1998, issue 6
Mikhail Z. Zgurowsky, Petr I. Bidyuk
Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko